Share Facebook
Crohn's Disease Forum » Parents of Kids with IBD » Tiny little hard bumps on foot, is it part of CD?


06-08-2014, 04:21 AM   #1
Jane and Nick
Senior Member
 
Jane and Nick's Avatar
 
Join Date: Apr 2013
Location: Kuala Lumpur, Malaysia

My Support Groups:
Tiny little hard bumps on foot, is it part of CD?

Has anybody got any knowledge of tiny hard bumps that have been appearing on Nicks feet they were initially on his heal but now he has them at the base of his toes, they don't hurt they are not red and he has more on one foot than the other ? He also has mottled skin on the back of his ankle which looks like he has been wearing shoes that rub but it's not chaffed or sore just looks odd. Do you think it could be Crohn's related ?

His blood work is continuing to come back down in to the normal range, the only worrying one at the moment is his GGT which is 193 range 11-63 but has come down from 470, we have another test tomorrow and hope to see it dropped again.
__________________
DOB 13/8/2001
Height 5ft 2" 48 kg
Salofalk x3 twice a day
Imuran 100mg
06-08-2014, 06:11 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
http://www.mayoclinic.org/diseases-c...n/con-20026391

http://www.aad.org/dermatology-a-to-...um-contagiosum

Does it look like that???

Common thing for lots of kids in general .
Has his pediatrician seen it?

DS has bump/rashes /skin peeling etc... His was drug induced reaction to remicade .
That started out mild only to get worse each month .
He was on it for 8 months .
__________________
DS - -Crohn's -Stelara
06-08-2014, 06:16 AM   #3
DustyKat
Super Moderator
 
DustyKat's Avatar
 
Join Date: May 2010
Location: New South Wales, Australia
Could they be the start of plantar warts?

These can sometimes be a problem when Azathioprine is commenced.

Dusty. xxx
__________________
Mum of 2 kids with Crohn's.
06-08-2014, 08:50 PM   #4
AZMOM
Moderator
 
AZMOM's Avatar
 
Join Date: Nov 2010

My Support Groups:
Okay funny you say that about the skin that looks "rubbed"! We have that and I keep MEANING to ask the doc about it and then there are more pressing questions. I'll try to get a pic to show you and see if it looks like Nick's.

Also, could be warts. We had wart-palooza for awhile on 6MP. It's a pain! The don't hurt or itch do they?

J.
__________________
Julie

Mom to Claire - 11 going on 17

Dx JRA age 3, Crohn's age 6
Acute transverse myelitis at age 5

Started IVIG September 2016
Started Tacrolimus October 2016
Neurontin 100mg twice daily
Folic Acid
Calcium/D supplement
Daily Vitamin
Daily Probiotic

No more Enbrel, Stelara, Methotrexate, Allopurinal or 6MP
06-08-2014, 08:53 PM   #5
Farmwife
Forum Monitor
 
Farmwife's Avatar
 
Join Date: Apr 2012
Location: Michigan

My Support Groups:
Grace's feet look rubbed also. Hers peeled and were fine but no bumps yet for her.
__________________
I'm mom to............... Little Farm Girl 8 yr old
Ibd (microscopic)
(12/28/12),
dx Juvenile Arthritis
(12/13/13)
dx Erthema Nodosum
(8/13/14)
Bladder and Bowel Dysfunction
(10/14/13)
Ehlers-Danlos Syndrome dx (1/26/17)
Remicade started on (9/8/14)Every 4 wks
Azathroprine started on 10/9/15
EN/EEN- since (1/12/13)
Past Meds- LDN, Humira, Pred, MTX, Sulfasalazine
06-09-2014, 08:02 AM   #6
CrohnsKidMom
Senior Member
 
CrohnsKidMom's Avatar
 
Join Date: Mar 2013
Location: (Canada), Nova Scotia

My Support Groups:
My son has had bouts of peeling skin on the soles of his feet, but not since starting treatment, so I think it was a symptom of his CD. No little bumps though.
06-14-2014, 06:36 AM   #7
Jane and Nick
Senior Member
 
Jane and Nick's Avatar
 
Join Date: Apr 2013
Location: Kuala Lumpur, Malaysia

My Support Groups:
Hello and thank you for your ideas, I think they look like warts but tiny and under the surface. We Leave for the UK on Tuesday WOO HOO ! So excited. Nick and I will fly in then my hubby and daughter will arrive ten days later. I will make an appointment to see a chiropodist and see what they think.

On a different topic, 2 months ago we scrambled in to action and got all of Nicks immunisations up to date before starting on the next level of meds, we had many jabs some a little more obscure due to living in South East Asia. The doc was concerned that due to Nick being steroid dependant his TB shot would not be effective, and sure enough he only developed a small red bump and no significant reaction. Fast forward to this week and we have a pussy oozing mess, it is beginning to heal and become less sore, it happened around the time we finished the steroids. Do you think this is a positive sign and has anyone else had such a delayed reaction, could he perhaps be having his reaction now due to finishing the steroids? He is on AZA so it quite confusing.

Did I mention we are going home on Tuesday for the summer!, just a little excited
06-14-2014, 08:03 AM   #8
Farmwife
Forum Monitor
 
Farmwife's Avatar
 
Join Date: Apr 2012
Location: Michigan

My Support Groups:
I don't know your question but have a great time back home.
08-24-2016, 09:52 PM   #9
mom5272
 
Join Date: Aug 2010
Location: Virginia
I'm on 100 mg of 6mp and having a lot of wart problems. Has anyone switched meds with the warts and seen improvement?
08-24-2016, 09:57 PM   #10
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Ds has had wart issues on remicade and now humira
Dermatologist blames swimming and teenage boy sweating feet more than any med though
08-24-2016, 10:12 PM   #11
mom5272
 
Join Date: Aug 2010
Location: Virginia
I'm having a ton of skin issues from 6mp. I've been on it for so many years and it's finally taking a toll on me. I don't know what I will do next. I've got so many warts and bad skin now because of the immunosuppression. It sucks because I've been fairly healthy on the 6mp for many many years!
Reply

Crohn's Disease Forum » Parents of Kids with IBD » Tiny little hard bumps on foot, is it part of CD?
Thread Tools


All times are GMT -5. The time now is 07:46 PM.
Copyright 2006-2017 Crohnsforum.com